# SDR UIA9318

- Difficulty date: October 24, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N15223
- Make and model: Dhav DHC8311
- Aircraft serial: 404
- Aircraft time: 17,334 hours, 35,432 cycles
- Engine: Pwa PW123
- Engine time: 15,009 hours, 28,317 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: B1708001A
- Part serial: 97001
- Condition: Faulty
- Location: Nr 1 Ac
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

IN AIR NR 1 AC GENERATOR CAUTION LIGHT ON, A/C AIR TURNBACK.  AFTER A/C LANDING CHECK FOUND NR 1 AC GENERATOR FAULTY, IAW AMM24-21-00 REPLACED AC GENERATOR, GROUND ENG RUNNING OPERATIONAL CHECK, CONDITION NORMAL.
